# SDR UALA2011082904617

- Difficulty date: August 29, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 63,372 hours, 9,096 cycles
- Engine: Pwa PW40903
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Element
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG OIL FILTER R RIGHT ENGINE PRIMARY OIL FILTER APPROACHES BYPASS (LARGE PRESSURE DIFFERENTIAL ACROSS NORMAL FILTER) WITH ENGINE RUNNING.  STATUS CREW COMMENTS:  RIGHT ENGINE OIL FILTER ADVISORY MSG-7962312 INACTV TA MODE.  FIM 71-05 TASK 835, GOT MAT MSG 79-62312 'ENG OIL FILTER'.  CHIP DETECTORS INSPECTED PER AMM, OKAY.  REPLACED RT ENG MAIN OIL FILTER ELEMENT AS PER AMM 79-21-05.  RAN ENG IN IDLE, FINAL CHECK GOOD.
